# SDR IPXA11567270

- Difficulty date: June 10, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 192,331 hours, 12,488 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING EO B757-5710-28467B, FOUND LT WING L/E DUCT CLAMP SUPPORT CRACKED AT FS 232.  REPLACED BRACKET IAW SRM 51-10-02-0G.
